Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Maxime - Questions about Thorazine TomG

Posted by Maxime on February 22, 2006, at 10:38:26

In reply to Re: Maxime - Questions about Thorazine Maxime, posted by TomG on February 21, 2006, at 16:55:35

I didn't have more clarity of thought, but it didn't impair it. For instance, I was on Neurontin and I felt like I was walking on air. It was awful. Then again maybe I did on the Thorazine (have more clarity of thought), because my mind wasn't racing like it had been at the time.

Maxime

> Do you find when you are calmed by Thorazine that you have more clarity of thought? When medicines work for me I look back and say, "Whoa I was living in the clouds." They clear my mind and this helps in articulating thoughts much better. My cognition does a 180 degree turn. SLS wrote in a post I was reading in the archives and described some side effects of one of the coventional AP's he took I don't remember it, but he says it stole his knowledge so it was not accessible. This was a secondary negative symptom, the AP being the culprit as opposed to the exact same problem I have which is a primary negative symptom being a main symptom of my diagnosis. The lack of expression is what I have to overcome. All my knowledge is in there but I can't put it together in organized form and let it out.
>
> Tom

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:611678
URL: http://www.dr-bob.org/babble/20060219/msgs/612040.html